Gemcitabine-sirolimus synergy associated thrombotic microangiopathy in a renal transplant recipient with mesenteric leiomyosarcoma: A case report.
Аннотация
BACKGROUND
Mesenteric leiomyosarcoma, a rare tumor originating from the smooth muscle of the mesentery, that may require treatment with gemcitabine based chemotherapy in advanced stages. Gemcitabine usage has been associated with the development of thrombotic microangiopathy, a risk which can be increased by concurrent use of sirolimus.
CASE SUMMARY: We present the case of a young Caucasian woman with a renal transplant who developed an aggressive leiomyosarcoma. While on gemcitabine, she was noted to have acute kidney injury. Biopsy of the renal allograft revealed histological findings consistent with thrombotic microangiopathy. Sirolimus was replaced with tacrolimus, and gemcitabine was discontinued. Despite treatment with eculizumab, the allograft function continued to decline, leading to graft failure, and the patient had to be started on renal replacement therapy.
CONCLUSION
This case highlights the possible synergy of gemcitabine and sirolimus in the pathogenesis of de novo thrombotic microangiopathy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.